The Characterizations of Constant Slope Surfaces and Bertrand Curves

Babaarslan M., Yaylı Y.

International Journal Of Physical Sciences, vol.6, no.8, pp.1868-1875, 2011 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 8
  • Publication Date: 2011
  • Doi Number: 10.5897/ijps11.053
  • Journal Name: International Journal Of Physical Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, CAB Abstracts, Veterinary Science Database
  • Page Numbers: pp.1868-1875
  • Yozgat Bozok University Affiliated: Yes